MathSciNet Relay Station
MathSciNet bibliographic data
MR1206324 49J45 (46G05 46N10)
Attouch, Hédy; Beer, Gerald On the convergence of subdifferentials of convex functions. Arch. Math. (Basel) 60 (1993), no. 4, 389–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement